# SDR SIMA20190320001

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 31,402 hours, 28,390 cycles
- System (JASC): 3080 · Ice Detection
- Part: Panel
- Part number: 14531656405
- Part serial: 145631
- Condition: Failed
- Location: Ice Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINGE THE CLIMB, WE PERFORMED ICE TEST AND WE RECEIVED MSGE ON EICAS: WG A/ICE FAIL-C/A-REMOVED AND REPLACED ICE DETECTION PANEL IAW AMM 20-13-10. REFER TO LOG PAGE 4425965, ITEM #1 FOR OPC.
